It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


not everyone has this problem. in my case is was very mild, I just noticed I was not "normal" for a week or two with a couple of mild constipation days, nothing like others have posted. so you may not get it badeither.

narcotic pain meds (oxycontin/oxycodone, morphine, dilaudid, percocet, vicodin are some examples.. there are many others), which you will get in the hospital and almost certainly be on them at home for a while (weeks to months.. it varies) have constipation as a side effect. again, it varies from person to person and what dose you have.

muscle relaxers (soma, flexeril, zanaflex are some) and nerve pain meds (neurontin is one) dont do this as far as Im aware.





All times are GMT -7. The time now is 10:34 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!